Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Oncological Medicine
Volume 2015, Article ID 825603, 2 pages
http://dx.doi.org/10.1155/2015/825603
Case Report

A Rare Case of Paclitaxel and/or Trastuzumab Induced Acute Hepatic Necrosis

Tamworth Rural Referral Hospital, Dean Street, Tamworth, NSW 2340, Australia

Received 3 September 2015; Revised 18 October 2015; Accepted 25 October 2015

Academic Editor: Constantine Gennatas

Copyright © 2015 Hiren Mandaliya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. K. Rowinsky and R. C. Donehower, “Paclitaxel (taxol),” The New England Journal of Medicine, vol. 332, no. 15, pp. 1004–1014, 1995. View at Publisher · View at Google Scholar · View at Scopus
  2. W. P. McGuire, W. J. Hoskins, M. F. Brady et al., “Cyclophosphamide and cisplatin compared with paclitaxel and cisplatin in patients with stage III and stage IV ovarian cancer,” The New England Journal of Medicine, vol. 334, no. 1, pp. 1–6, 1996. View at Publisher · View at Google Scholar · View at Scopus
  3. C. Benichou, “Criteria of drug-induced liver disorders. Report of an international consensus meeting,” Journal of Hepatology, vol. 11, no. 2, pp. 272–276, 1990. View at Publisher · View at Google Scholar · View at Scopus
  4. G. Danan and C. Benichou, “Causality assessment of adverse reactions to drugs—I. A novel method based on the conclusions of international consensus meetings: application to drug-induced liver injuries,” Journal of Clinical Epidemiology, vol. 46, no. 11, pp. 1323–1330, 1993. View at Publisher · View at Google Scholar · View at Scopus
  5. V. A. J. Maria and R. M. M. Victorino, “Development and validation of a clinical scale for the diagnosis of drug-induced hepatitis,” Hepatology, vol. 26, no. 3, pp. 664–669, 1997. View at Publisher · View at Google Scholar · View at Scopus
  6. P. H. Hayashi, H. X. Barnhart, R. J. Fontana et al., “Reliability of causality assessment for drug, herbal and dietary supplement hepatotoxicity in the Drug-Induced Liver Injury Network (DILIN),” Liver International, vol. 35, no. 5, pp. 1623–1632, 2015. View at Publisher · View at Google Scholar · View at Scopus
  7. M. T. Huizing, V. H. S. Misser, R. C. Pieters et al., “Taxanes: a new class of antitumor agents,” Cancer Investigation, vol. 13, no. 4, pp. 381–404, 1995. View at Publisher · View at Google Scholar · View at Scopus
  8. E. A. Perez and R. Rodeheffer, “Clinical cardiac tolerability of trastuzumab,” Journal of Clinical Oncology, vol. 22, no. 2, pp. 322–329, 2004. View at Publisher · View at Google Scholar · View at Scopus
  9. S. Srinivasan, V. Parsa, C. Y. Liu, and J. A. Fontana, “Trastuzumab-induced hepatotoxicity,” Annals of Pharmacotherapy, vol. 42, no. 10, pp. 1497–1501, 2008. View at Publisher · View at Google Scholar · View at Scopus
  10. J. G. O'Grady, G. J. M. Alexander, K. M. Hayllar, and R. Williams, “Early indicators of prognosis in fulminant hepatic failure,” Gastroenterology, vol. 97, no. 2, pp. 439–445, 1989. View at Google Scholar · View at Scopus
  11. W. M. Lee, “Drug-induced hepatotoxicity,” The New England Journal of Medicine, vol. 333, no. 17, pp. 1118–1127, 1995. View at Publisher · View at Google Scholar · View at Scopus
  12. G. Ostapowicz, R. J. Fontana, F. V. Schioødt et al., “Results of a prospective study of acute liver failure at 17 tertiary care centers in the United States,” Annals of Internal Medicine, vol. 137, no. 12, pp. 947–954, 2002. View at Publisher · View at Google Scholar · View at Scopus